Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 240, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 28, 2005, 8:35 PM CST for Butler County, Conecuh County, Alabama. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 28, 2005, 8:35 PM CST (02:35 UTC)
- Expired
- Nov 28, 2005, 9:30 PM CST
- In force
- 55 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Butler County, AL, Conecuh County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 28, 5:40 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 290237 SVRMOB ALC013-035-290330- /O.NEW.KMOB.SV.W.0240.051129T0235Z-051129T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 835 PM CST MON NOV 28 2005 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CONECUH COUNTY IN SOUTH CENTRAL ALABAMA BUTLER COUNTY IN SOUTH CENTRAL ALABAMA * UNTIL 930 PM CST * AT 829 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. THIS STORM WAS LOCATED NEAR I65 AND AL 83...OR VERY NEAR EVERGREEN. MOVEMENT WAS NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WILCOX BY 840 PM CST GARLAND BY 845 PM CST I65 AND CR 7 BY 850 PM CST I65 AND AL 106 AND STARLINGTON BY 855 PM CST THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA AUNTIL 1100 PM CST LAT...LON 3147 8710 3135 8694 3170 8656 3185 8675 $$
1 follow-up statement
000
WWUS54 KMOB 290309
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
909 PM CST MON NOV 28 2005
ALC035-290319-
/O.CAN.KMOB.SV.W.0240.000000T0000Z-051129T0330Z/
CONECUH AL-
909 PM CST MON NOV 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR CONECUH COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING
FOR SOUTH CENTRAL ALABAMA.
LAT...LON 3171 8687 3155 8671 3177 8647 3190 8646
3195 8660
$$
ALC013-290330-
/O.CON.KMOB.SV.W.0240.000000T0000Z-051129T0330Z/
BUTLER AL-
909 PM CST MON NOV 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM CST FOR
BUTLER COUNTY...
AT 904 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CHAPMAN...OR ABOUT 24 MILES NORTHEAST OF EVERGREEN...
MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENVILLE AND I65 AND AL 10 BY 915 PM CST
I65 AND AL 185 BY 920 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3171 8687 3155 8671 3177 8647 3190 8646
3195 8660
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 28, 6:05 PM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Nov 28, 6:05 PM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
605 PM CST MON NOV 28 2005
.UPDATE...IN THE PROCESS OF UPDATING THE ZONE PACKAGE FOR NEW
TORNADO WATCH #886 WHICH REPLACES A PORTION OF TORNADO WATCH 884.
THE NEW WATCH #886 IS IN EFFECT UNTIL 1100 PM...INCLUDING THE
COUNTIES HIGHLIGHTED IN JUST RELEASED WATCH COUNTY NOTIFICATION. HAD
A ROUND OF STRONG TO OCNLY SEVERE STORMS OVER NORTH-CENTRAL PORTIONS
OF FCST AREA DURING THE PAST COUPLE OF HOURS...BUT THAT ACTIVITY
APPEARS TO BE DECREASING IN INTENSITY SOMEWHAT...AT LEAST FOR THE
SHORT TERM. HOWEVER...CONDITIONS ARE STILL FAVORABLE FOR STORMS TO
OCNLY BECOME STRONG TO SEVERE...WITH THE POSSIBILITY OF ISOLATED
TORNADOES...ESPECIALLY ALONG THE I-65 CORRIDOR COUNTIES THIS EVENING
AND THIS IS WHERE THE NEW WATCH IS IN EFFECT. WILL REMOVE ALL
SEVERE WORDING EXCEPT FOR COUNTIES INCLUDED CURRENT WATCH. COLD
FRONT CURRENTLY ORIENTED NORTH-SOUTH ACROSS CENTRAL PORTIONS OF FCST
AREA...AND LOWERED POPS TO ONLY A SLIGHT CHANCE TO THE WEST OF THE
FRONT FOR THIS EVENING. KEPT POPS AS PREVIOUSLY ADVERTIESED EAST OF
THE BOUNDARY. WILL MAKE ADDITIONAL ADJUSTMENTS LATER THIS EVENING.
SHEPHERD/BEELER
...PREVIOUS FCST DISCN FOLLOWS.....................................
.SHORT TERM (TONIGHT THROUGH THURSDAY)...THE LATEST SURFACE ANALYSIS
AND AREA RADARS SHOW THE FRONT ACROSS THE MID SECTION OF THE AREA
WHICH WILL MOVE EAST OF THE AREA BEFORE MIDNIGHT. CLEARING OVER A
PORTION OF THE AREA EARLIER ALLOWED FOR A RECORD HIGH TO BE SET AT
MOBILE AND AT LEAST TIED AT PENSACOLA WITH NEAR RECORD HIGHS
ELSEWHERE. THE HEATING HAS ALLOWED FOR CAPES TO RISE TO AROUND
2000-2500 J/KG BUT HELICITIES ARE WEAKER...100 M2/S2...BUT STILL
SUFFICIENT FOR A DIMINISHING RISK OF SEVERE WEATHER DURING THE
REMAINDER OF THE AFTERNOON. BY ISSUANCE TIME...THE RISK OF SEVERE
WEATHER WILL BE IN THE EASTERN THIRD OF THE FORECAST AREA BUT WITH
THE ATMOSPHERE STABILIZING AND CONSIDERING THE LATEST CONVECTIVE
TRENDS...WILL LEAVE OUT THE MENTION OF POSSIBLE SEVERE OR STRONG
STORMS. DRY AND COOL HIGH PRESSURE BUILDS INTO THE REGION TUESDAY
THROUGH WEDNESDAY. A WEAK...DRY FRONT WILL MOVE ACROSS THE AREA ON
THURSDAY. /29
&&
.LONG TERM (FRIDAY THROUGH MONDAY)...DRY HIGH PRESSURE MOVES ACROSS
THE REGION ON FRIDAY...BUT CONFIDENCE IN THE FORECAST DETERIORATES
QUICKLY AS THE ENSEMBLES SHOW A DIVERSE SET OF SOLUTIONS. WILL THUS
SET THE HIGHS AND LOWS TO THE ENSEMBLE GUIDANCE MEANS. DIFFICULTIES
ASIDE...EXPECT HIGH PRESSURE TO MOVE ACROSS THE AREA ON FRIDAY. A
SERIES OF SHORTWAVE SYSTEMS WILL MOVE FROM THE CENTRAL PLAINS TO THE
EASTERN STATES WHILE A STRONG SURGE OF ENERGY DIVES OUT OF BRITISH
COLUMBIA AND INTO THE PLAINS. A STRONG SURFACE LOW IS EXPECTED TO
EVOLVE OVER THE CENTRAL PLAINS AND ADVANCE EASTWARD AND BRING A
FRONT THROUGH THE AREA...BUT THE TIMING AND STRENGTH OF THIS FEATURE
AND THE EFFECT OF THE LEADING SHORTWAVE SYSTEMS ARE VAGUE...HENCE
THE USE OF THE ENSEMBLE GUIDANCE MEANS. DEBATED WHEN TO UTILIZE
POPS IN THE EXTENDED PERIOD AND OPTED FOR FRIDAY NIGHT THROUGH
MONDAY. /29
&&
.MARINE...SURFACE FRONT WILL SLOWLY CROSS ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS TONIGHT. ANOTHER SHOT OF RE-ENFORCING AIR
WILL MOVE ACROSS TUESDAY AFTERNOON AS VORT LOBE SWINGS AROUND MAIN
UPPER LOW. SURFACE HIGH WILL MOVE OVER THE LOWER MISS RIVER VALLEY
BY WEDNESDAY...THEN GET PUSHED QUICKLY EAST AS ANOTHER UPPER SYSTEM
MOVES ACROSS THE CENTRAL US. WINDS WILL TRY TO SWITCH BACK TO
ONSHORE LATE THURSDAY/THURSDAY NIGHT...BUT A FRONT WILL CROSS MARINE
AREAS EARLY FRIDAY...RE-ENFORCING THE GENERALLY OFFSHORE FLOW
PRESENT MOST OF THE WEEK. /16
&&
.FIRE WEATHER...SUFFICIENTLY DRY AIR FLOWS INTO THE REGION TO RESULT
IN AFTERNOON RELATIVE HUMIDITIES BRIEFLY NEAR CRITICAL LEVELS OVER
THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY. THE DURATION CRITERIA
APPEARS TO BE SATISFIED OVER THE INLAND NORTHWEST FLORIDA PANHANDLE
ON WEDNESDAY SO HAVE ISSUED A FIRE WEATHER WATCH FOR THAT TIME. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 48 63 36 61 / 30 0 0 0
PENSACOLA 55 65 39 62 / 50 0 0 0
DESTIN 58 66 44 62 / 50 0 0 0
EVERGREEN 52 62 32 60 / 70 0 0 0
WAYNESBORO 42 60 32 59 / 10 0 0 0
CAMDEN 47 61 32 58 / 40 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 60 NM AND
MOBILE BAY.
FL...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
THE FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
SMALL CRAFT ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 60 NM.
MS...NONE.
&&
29 EVERSOLE/16 MILLERHazardous weather outlook, Nov 28, 1:07 PM CST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED REMAINING TORNADO THREAT AREA... NATIONAL WEATHER SERVICE MOBILE AL 107 PM CST MON NOV 28 2005 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 100 PM CST MON NOV 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...THIS AFTERNOON THROUGH MIDDAY TUESDAY...A COLD FRONT WILL MOVE ACROSS THE REGION THROUGH LATE AFTERNOON. A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 PM CST. THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST MAINLY EAST OF INTERSTATE I-65 WHERE THE ATMOSPHERE CONTINUES TO DESTABILIZE. AS EVIDENCE...SURFACE TEMPERATURES HAVE WARMED INTO THE LOWER 80S ACROSS MOST OF SOUTHWESTERN ALABAMA. THE WIND PROFILE IN THE ATMOSPHERE HAS BECOME LESS FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT SINCE 10 AM THIS MORNING. MOST LIKELY...THE TORNADO WATCH WILL BE CANCELLED WEST OF I-65 BEFORE 6 PM CST. BEHIND THE COLD FRONT...SURFACE WINDS WILL SHIFT TO THE WEST AND THE RAINFALL WILL END WITH THE PASSAGE OF THE FRONT. A SMALL CRAFT ADVISORY WILL BE ISSUED TONIGHT FOR MOBILE BAY AND THE COASTAL WATERS FROM PASCAGOULA TO DESTIN AS WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER WIND GUSTS. THESE CONDITIONS WILL PERSIST OVER THE COASTAL WATERS THROUGH AROUND NOON TOMORROW. .DAYS TWO THROUGH SEVEN...MIDDAY TUESDAY THROUGH SUNDAY... NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS WILL NOT BE REQUIRED THROUGH MIDDAY TUESDAY.
In the hours before
Special weather statement, Nov 28, 4:23 PM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 423 PM CST MON NOV 28 2005 ALZ052-053-282300- WASHINGTON-CLARKE- INCLUDING THE CITIES OF...CHATOM... 423 PM CST MON NOV 28 2005 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WASHINGTON COUNTY AND WILL MOVE INTO CLARKE COUNTY... AT 420 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR AND JUST SOUTH OF CHATOM. THE STORM IS MOVING TOWARD THE NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CHATOM...BIGBEE...ST STEPHENS...FRANKVILLE...WINN...CHILTON AND PEACOCK THROUGH 500 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 45 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST MONDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
Special weather statement, Nov 28, 5:23 PM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 523 PM CST MON NOV 28 2005 ALZ054-290015- WILCOX- INCLUDING THE CITIES OF...CAMDEN... 523 PM CST MON NOV 28 2005 ...STRONG THUNDERSTORM MOVING INTO WILCOX COUNTY FROM THE SOUTHWEST... AT 520 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES SOUTHWEST OF LOWER PEACH TREE...AND MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... COY...SHEPPARD...BELLVIEW...ROCKWEST...CAMDEN AND FATAMA THROUGH 615 PM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST MONDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
Special weather statement, Nov 28, 7:33 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 733 PM CST MON NOV 28 2005 ALZ054-057-290215- BUTLER-WILCOX- 733 PM CST MON NOV 28 2005 ...THUNDERSTORMS BECOMING STRONGER OVER WILCOX COUNTY AND MOVING TOWARD NORTHWESTERN BUTLER COUNTY... AT 725 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS EXTENDING FROM NEAR DARLINGTON TO 2 MILES SOUTH OF ALLENTON. THESE STORMS WERE MOVING NORTHEAST AT 30 MPH. THE STRONGEST STORM WILL AFFECT AREAS IN AND AROUND...FURMAN THROUGH 815 PM CST. THE PRIMARY THREATS FROM THESE STORMS WILL BE SMALL HAIL... DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 45 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING FOR SOUTH CENTRAL ALABAMA.
Special weather statement, Nov 28, 7:56 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 756 PM CST MON NOV 28 2005 ALZ056-059-290245- ESCAMBIA-CONECUH- INCLUDING THE CITIES OF...EVERGREEN... 756 PM CST MON NOV 28 2005 ...STRONG THUNDERSTORMS DEVELOPING OVER ESCAMBIA COUNTY ALABAMA AND MOVING TOWARD SOUTHERN CONECUH COUNTY... AT 755 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTHEAST OF BARNETT CROSSROADS...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... I65 AND AL 41...APPLETON...LENOX...RANGE...I65 AND CR 6 AND BELLEVILLE THROUGH 845 PM CST. THE PRIMARY THREATS FROM THIS STORM WILL BE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THE STORMS ARE GRADUALLY BECOMING MORE INTENSE...AND COULD BECOME SEVERE VERY QUICKLY. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. OTHER STRONG STORMS WILL MOVE INTO NORTHERN CONECUH COUNTY FROM THE WEST THROUGH 845 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST MONDAY EVENING FOR SOUTH CENTRAL ALABAMA.
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.